# SDR FDEA202010142601

- Difficulty date: October 14, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10752
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE, INNER SURFACE, PILLOW DOUBLER IS CRACKED AT STA   XOS 669.  INSTALLED REPAIR DOUBLER AS REQUIRED, REF SRM 57-10-00 VOL 1 FIG 71 AND SRM 51-31-01 VOL 2.
